# SDR MASA200600063

- Difficulty date: January 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 5,837 hours, 4,033 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5021 CLT - FLAPS HALF SPEED MSG.  MAINTENANCE CLEARED INHIBITS IN SFECU NR 2.
